# SDR 2007FA0001098

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 19,997 hours
- Engine: Pwa PT6*
- System (JASC): 6710 · Main Rotor Control
- Part: Attach Fitting
- Condition: Gouged
- Location: Cyclic Stick
- Part time: 19,997 hours
- Component: Cyclic Stick
- Component part number: 204001357005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR BHT ASB-412-07-127 (CYCLIC STICK BEARING INSPECTION) IT WAS FOUND THAT THE LATERAL CONTROL TUBE PN 412-001-307-101 FIXED (OB) CLEVIS PN 212-001-059-001 OR -103 HAD GOUGED THE CYCLIC LEVER ASSEMBLY BEYOND REPAIRABLE LIMITS AND THE BEARING GREASE SEAL RETAINER WAS DISLODGED.  THIS DAMAGE WAS CAUSED BY ANGULAR MISSALIGNMENT OF THE FIXED CLEVIS WITH RELATION TO THE ADJUSTABLE (IB) CLEVIS.  IT WAS ALSO NOTED THAT BOTH CLEVIS'S WERE A DIFFERENT DESIGN THAN THE OTHER CLEVIS'S INSTALLED ON THE CYCLIC OF THIS AND OTHER 412 AIRCRAFT AVAILIABLE FOR INSPECTION.  THIS DESIGN WAS A STRAIGHT (TUNNING FORK) DESIGN AS APPOSED TO THE OTHER CLEVIS DESIGN WITH AN ELONGATED (C) SHAPE WHICH ALLOWED FOR MORE CLEARANCE.  MFG SUPPORT WAS CONTACTED TO VERIFY THIS DESIGN CLEVIS WAS APPROVED FOR USE IN THIS LOCATION.  REPLACED LEVER ASSEMBLY, REALIGNED CLEVIS AND FOUND ASSEMBLY TO HAVE MINIMAL TO NO CLEARANCE AT EXTREME CYCLIC STOPS.
